The correctness of a time-optimality problem
Differencialʹnye uravneniâ, Tome 13 (1977) no. 11, pp. 1974-1980
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_11_a8,
author = {N. N. Petrov},
title = {The correctness of a time-optimality problem},
journal = {Differencialʹnye uravneni\^a},
pages = {1974--1980},
year = {1977},
volume = {13},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_11_a8/}
}
N. N. Petrov. The correctness of a time-optimality problem. Differencialʹnye uravneniâ, Tome 13 (1977) no. 11, pp. 1974-1980. http://geodesic.mathdoc.fr/item/DE_1977_13_11_a8/